# SDR SWIA200923049

- Difficulty date: November 2, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 31,748 hours, 45,506 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OVERTORQUED ON CLIMB OUT DUE TO BLOWN DUCT.  (FLT 6847)REPLACED BLEED DUCT AND RIGHT ENGINE PROP.
